# SDR MASA200700821

- Difficulty date: November 23, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 19,521 hours, 15,809 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Access Panel
- Part number: 22850081141
- Part serial: SBRJNACC0236
- Condition: Departed
- Location: Nacelle
- Part time: 4,286 hours, 4,258 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7160 - BHM-ORD,  REPORTED AN UPPER FAN COWL ACCESS PANEL MISSING/DEPARTED ON THE RUNWAY.  MX REPLACED THE COWL AND DID NOT FIND ANY SUBSEQUENT AIRCRAFT DAMAGE.
